# SDR 2009FA0000904

- Difficulty date: August 27, 2009
- Submitted: October 26, 2009
- Operation: General aviation
- Aircraft: N49769
- Make and model: Cessna 152
- Aircraft serial: 15283508
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Loose
- Location: Carburetor
- Part time: 1,313 hours
- Component: Carburetor
- Component part number: MA3PA
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CK FOR REPORTED ENGINE POWER LOSS THE CARBURETOR FLOAT WAS FOUND WITH ONE FLOAT UNSOLDERED.  COMPARED TO THE OTHER FLOAT, THE REINFORCEMENT TAB WAS FOUND NOT TO HAVE BEEN SOLDERED WHEN MFG.  (K)
